# SDR SWAA2020061888288

- Difficulty date: May 20, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) / REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA IAW SRM 51-10-02 ITEM 9.
